A coefficient identification problem for a system of advection-reaction equations in water quality modeling

Dinh Nho Hào, Nguyen Trung Thành, Nguyen Van Duc, Nguyen Van Thang

Research output: Contribution to journalArticlepeer-review

Abstract

A coefficient identification problem (CIP) for a system of one-dimensional advection-reaction equations using boundary data is considered. The advection-reaction equations are used to describe the transportation of pollutants in rivers or streams. Stability for the considered CIP is proved using global Carleman estimates. The CIP is solved using the least-squares approach accompanied with the adjoint equation technique for computing the Fréchet derivatives of the objective functional. Lipschitz-type error estimates of the reconstructed coefficients are proved. Numerical tests are presented to illustrate the performance of the proposed algorithm.

Original languageEnglish (US)
Pages (from-to)126-150
Number of pages25
JournalComputers and Mathematics with Applications
Volume148
DOIs
StatePublished - Oct 15 2023

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'A coefficient identification problem for a system of advection-reaction equations in water quality modeling'. Together they form a unique fingerprint.

Cite this